# SDR AALA20111001TUL03

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 60,956 hours, 21,267 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 CARGO DOOR- LOWER FORWARD CORNER OF OUTER SKIN IS DAMAGED.  TRIMMED OUT DAMAGE FABRICATED DOUBLER AND INSTALLED PER ESO 90101.
